# SDR USAA010556

- Difficulty date: May 18, 2001
- Submitted: June 21, 2001
- Operation: Air carrier
- Aircraft: N247US
- Make and model: Boeing 737201
- Aircraft serial: 22754
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 986
- Part time: 51,502 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAME SHEAR TIE CORRODED 5 INCHES BY 1 INCH, BS 986 STRINGER 24R/25R.  FABRICATED AND REPLACED SHEAR TIE PER BAC DRAWING 65-46564, SRM 51-10-0 AND 51-30-0.  (M)
